# SDR COMA9960396

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864807
- Condition: Malfunction
- Location: Landing Gear
- Part time: 8,401 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW INPUT AND OUTPUT CAUTION MESSAGE.  REPLACED THE PSEU.
